Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Pain in lower intestines, watery stools, vomitting, loss of apetite, tiredness, burning, growling stomach. Solution?

I HAVE HAD MY LOWER INTESTINES TO HURT AND WATER STOOLS FOR OVER A MONTH. I GET REALLY SICK AT MY STOMACH AND THROW UP. I AM NOT HUNGRY ANYMORE BUT VERY TIRED. I FEEL LIKE IT GAS BUT I HAVE ACCIDENTS IN MY PANTS AND IT SMELLS LIKE A ABCESS. I AM SCARE TO SAY ANYTHING AND ASHAME THAT THIS HAPPENS ALL THE TIME IN THE PAST MONTH, MY STOMACH BURNS AND ITS SOUCH LIKE A GROWING SOUND AND I HAVE TO RUN TO THE BATHROOM....
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General Surgeon 's  Response
Hello!

Thank you for the query.

Such symptoms can be caused by pancreatitis, partial bowels obstruction, intestines infection, food allergies. As it lasts a month, it is time to start some diagnostics. You should have abdominal ultrasound, abdominal X-ray, blood work, liver tests (AST,ALT,GGTP), amylase, lipase, urine amylase and stool tests performed. Depending of the results, colonoscopy might be the next step.

Hope this will help.
Regards.
Answered: Sun, 24 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor